# SDR GAIA99125

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 65249203
- Condition: Failed
- Location: Lwr Aft Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM STL-TOL, LOWER AFT BODY OVERHEAT LIGHT CAME ON IN FLIGHT.  PULLED NR 2 THROTTLE TO IDLE.  RAN CHECKLIST. LIGHT WENT OUT.  RESTORED PARTIAL POWER TO NR 2.  NR 2 START VLV LIGHT STARTED TO FLICKER.  PULLED NR 2 THROTTLE BACK TO IDLE.  THEN LOWER AFT BODY LIGHT CAME BACK ON.  REDUCED SOME POWER ON 1 AND 3 THROTTLES AND LIGHT WENT OUT AND STAYED OUT.  THE AIRCRAFT LANDED SAFELY.  PERFORMED RESISTANCE CHECK ON KEEL BEAM AFT CARGO COMPARTMENT, AND AFT AIRSTAIR OVERHEAT DETECTORS.  REMOVED AND REPLACED FIRE AND OVERHEAT DETECTOR.  RAN ENGINES TO TAKEOFF POWER.  CHECKED ALL DUCTS FOR LEAKS.  NO LEAKS NOTED.  LOWER AFT BODY OVERHEAT OPERATIONAL CHECKS NORMAL.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED
